# SDR AUS20010577

- Difficulty date: May 21, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Worn
- Location: Magneto/Distribu
- Component: Magneto/Distribu, Cont, IO520F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAGNETO IMPULSE COUPLING WORN BEYOND LIMITS. FOUND DURINGINSPECTION IAW AD/ELEC/68.
